MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM, HA COATED SIZE 6 STD; CEMENTLESS FEMORAL STEM

MEDACTA INTERNATIONAL SA AMISTEM COLLARED STEM, HA COATED SIZE 6 STD; CEMENTLESS FEMORAL STEM
Catalog Number 01.18.236
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/10/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
On 25 august 2017 the medical affairs performed a clinical evaluation and commented as follows: late infection in cementless tha, 2 years after primary operation.Infection is a known possible adverse event following every surgery, including tha's.To date, there is no reason to suspect that the cause may be linked to the implanted devices.Batch reviews performed on 04 september 2017.Lot 146198: (b)(4) items manufactured and released on 13 january 2015.Expiration date: 2019-11-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Mectacer biolox delta ceramic ball head 12/14 ø 28 size s -3.5, code 01.29.201, lot.151720 (k112115) (b)(4) items manufactured and released on 29 september 2015.Expiration date: 2020-08-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup acetabular shell ø 54, code 01.26.54mb, lot.152020 (k083116) (b)(4) items manufactured and released on 26 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Versafitcup double mobility hc liner ø 54/28, code 01.26.2854mhc, lot.152103 (k092265) (b)(4) items manufactured and released on 24 august 2015.Expiration date: 2020-06-30.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient came in due to signs of infection (left hip).The pathogen is unknown.The infection caused the stem to become loose.The surgeon revised all medacta hardware and re-implanted permanent product.The surgery was completed successfully.X-rays are available.Explants are not available.

Brand Name
AMISTEM COLLARED STEM, HA COATED SIZE 6 STD
Common Device Name
CEMENTLESS FEMORAL STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key6851066
Report Number3005180920-2017-00505
Device Sequence Number1511709
Product Code LZO
UDI-Device Identifier07630030804618
UDI-Public07630030804618
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2017
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/08/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/30/2019
Device Catalogue Number01.18.236
Device Lot Number146198
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/11/2017
Initial Report FDA Received Date09/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR